Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of cortisone injections?

I had a cotisone injection in my knee this am an have been burning up out of my mind hot . It was my 1st shot. Ihave lupus and RA have mensucal damage awating surgery knee actually good shape arthritis wize. Im 49 . Havent had menopause yet. Is this normal?
Mon, 1 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

No such short term side effects. But for long term use, it cause iatrogenic Cushing syndrome.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Menopause


What are the side effects of cortisone injections?

Hello, No such short term side effects. But for long term use, it cause iatrogenic Cushing syndrome. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist